# SDR 97ZZZX1097

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N344T
- Make and model: Piper PA-31-350
- Aircraft serial: 317952013
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F848L
- Condition: Failed
- Location: Propeller
- Part time: 1,088 hours
- Component: Hartzl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOVERNOR FAILED ON CLIMB-OUT CAUSING ENGINE TO FEATHER PROP NECESSITATING AN EMERGENCY LANDING.  OIL PLUG WITHIN GOVERNOR CAME LOOSE CAUSING IT TO JAM OIL PUMP GEARS AND SHEAR SHAFT ON GOVERNOR.  1,088 HRS SMOH OF GOVERNOR.
